Period mapping via Brieskorn modules
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 2, pp. 141-171.
@article{BSMF_1991__119_2_141_0,
     author = {Saito, Morihiko},
     title = {Period mapping via {Brieskorn} modules},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {141--171},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {2},
     year = {1991},
     doi = {10.24033/bsmf.2162},
     zbl = {0760.32009},
     mrnumber = {92h:32052},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2162/}
}
TY  - JOUR
AU  - Saito, Morihiko
TI  - Period mapping via Brieskorn modules
JO  - Bulletin de la Société Mathématique de France
PY  - 1991
DA  - 1991///
SP  - 141
EP  - 171
VL  - 119
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2162/
UR  - https://zbmath.org/?q=an%3A0760.32009
UR  - https://www.ams.org/mathscinet-getitem?mr=92h:32052
UR  - https://doi.org/10.24033/bsmf.2162
DO  - 10.24033/bsmf.2162
LA  - en
ID  - BSMF_1991__119_2_141_0
ER  - 
%0 Journal Article
%A Saito, Morihiko
%T Period mapping via Brieskorn modules
%J Bulletin de la Société Mathématique de France
%D 1991
%P 141-171
%V 119
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2162
%R 10.24033/bsmf.2162
%G en
%F BSMF_1991__119_2_141_0
Saito, Morihiko. Period mapping via Brieskorn modules. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 2, pp. 141-171. doi : 10.24033/bsmf.2162. http://www.numdam.org/articles/10.24033/bsmf.2162/

[1] Boutet De Monvel (L.). - D-modules holonomes réguliers en une variable, in Mathématique et Physique. - Prog. in Math., 37, Birkhäuser, Boston, 1983, p. 281-288.

[2] Briançon (J.), Maisonobe (Ph.). - Idéaux de germes d'opérateurs différentiels à une variable, Enseign. Math., t. 39, 1984, p. 7-38. | Zbl

[3] Brieskorn (E.). - Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math., t. 2, 1970, p. 103-161. | MR | Zbl

[4] Carlson (J.) and Griffiths (P.). - Infinitesimal variations of Hodge structure and the global Torelli problem, in Algebraic Geometry Angers. - Sijthoff & Noordhoff, Alphen a/d Rijn, 1980, p. 51-76. | MR | Zbl

[5] Deligne (P.). - Théorie de Hodge I : Actes Congrès Intern. Math., 1970, p. 425-430 ; II : Publ. Math. IHES, 40, 1971, p. 5-58 ; III : ibid., 44, 1974, p. 5-77. | Numdam

[6] Deligne (P.). - Le formalisme des cycles évanescents, in SGA7 XIII and XIV. - Lect. Notes in Math., 340, Springer, Berlin, 1973, p. 82-115 and 116-164. | MR | Zbl

[7] Deligne (P.). - Équations différentielles à points singuliers réguliers. - Lect. Notes in Math., 163, Springer, Berlin, 1970. | MR | Zbl

[8] Karpishpan (Y.). - Torelli theorems for singularities, Inv. Math., t. 100, 1990, p. 97-141. | MR | Zbl

[9] Kashiwara (M.). - B-function and holonomic systems, Inv. Math., t. 38, 1976, p. 33-53. | MR | Zbl

[10] Kashiwara (M.). - Vanishing cycle sheaves and holonomic systems of differential equations. - Lect. Notes in Math., 1016, Springer, Berlin, 1983, p. 136-142. | MR | Zbl

[11] Kashiwara (M.), Kawai (T.). - On the holonomic system of microdifferential equations III, Publ. RIMS, Kyoto Univ., t. 17, 1981, p. 813-979. | MR | Zbl

[12] Kiehl (R.), Verdier (J.-L.). - Ein einfacher Beweis des Kohärenzsatzes von Grauert, Math. Ann, t. 195, 1971, p. 24-50. | MR | Zbl

[13] Malgrange (B.). - Intégrales asymptotiques et monodromie, Ann. Sci. École Norm. Sup. Paris (4), t. 7, 1974, p. 405-430. | Numdam | MR | Zbl

[14] Malgrange (B.). - Polynôme de Bernstein-Sato et cohomologie évanescente. - Astérisque, 101-102, 1983, p. 243-267. | MR | Zbl

[15] Mebkhout (Z.). - Une autre équivalence de catégories, Compos. Math., t. 51, 1984, p. 63-88. | Numdam | MR | Zbl

[16] Milnor (J.). - Singular points of complex hypersurfaces. - Ann. Math. Stud., 61, Princeton University Press, 1968. | MR | Zbl

[17] Pham (F.). - Singularités des systèmes différentiels de Gauss-Manin. - Prog. in Math. 2, Birkhäuser, Boston, 1979. | MR | Zbl

[18] Pham (F.). - Structure de Hodge mixte associée à point critique isolé. - Astérisque, 101-102, 1983, p. 268-285. | Zbl

[19] Saito (K.). - Period mapping associated to a primitive form, Publ. RIMS, Kyoto Univ., t. 19, 1983, p. 1231-1264. | MR | Zbl

[20] Saito (M.). - Gauss-Manin systems and mixed Hodge structure, Proc. Japan Acad., t. 58, 1982, p. 29-32 ; Supplément in Astérisque, 101-102, 1983, p. 320-321. | MR | Zbl

[21] Saito (M.). - Hodge filtrations on Gauss-Manin systems I, J. Fac. Sci. Univ. Tokyo, t. 30, 1984, p. 489-498. | MR | Zbl

[22] Saito (M.). - On the structure of Brieskorn lattice, Ann. Institut Fourier, t. 39, 1989, p. 27-72. | Numdam | MR | Zbl

[23] Saito (M.). - Exponents and Newton polyhedra of isolated hypersurface singularities, Math. Ann., t. 281, 1988, p. 411-417. | MR | Zbl

[24] Scherk (J.) and Steenbrink (J.). - On the mixed Hodge structure on the cohomology of the Milnor fiber, Math. Ann., t. 271, 1985, p. 641-645. | MR | Zbl

[25] Sebastiani (M.). - Preuve d'une conjecture de Brieskorn, Manuscripta Math., t. 2, 1970, p. 301-308. | MR | Zbl

[26] Steenbrink (J.). - Mixed Hodge structure on the vanishing cohomology, in Real and Complex Singularities (Proc. Nordic Summer school, Oslo, 1976). - Sijthoff & Noordhoff, Alphen a/d Rijn, 1977, p. 525-563. | MR | Zbl

[27] Varchenko (A.). - The asymptotics of holomorphic forms determine a mixed Hodge structure, Soviet Math. Dokl., t. 22, 1980, p. 772-775. | MR | Zbl

[28] Varchenko (A.). - The complex exponent of a singularity does not change along strata µ = const, Func. Anal. Appl., t. 16, 1982, p. 1-9. | MR | Zbl

[29] Varchenko (A.). - A lower bound for the codimension of the strata µ-const in terms of mixed Hodge structure, Moscow Univ. Math. Bull., t. 37-6, 1982, p. 30-33. | MR | Zbl

[30] Lê Dũng Tráng and Ramanujam (C.P.). - The invariance of Milnor number implies the invariance of the topological type, Am. J. Math., t. 98, 1976, p. 67-78. | MR | Zbl

[31] Malgrange (B.). - Deformation of differential systems II, Journal of Ramanujan Math. Soc., t. 1, 1986, p. 3-15. | MR | Zbl

[32] Saito (K.). - Quasihomogene isolierte Singularitäten von Hyperflächen, Inv. Math., t. 14, 1971, p. 123-142. | MR | Zbl

[33] Saito (K.). - Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ. Tokyo, t. 27, 1980, p. 265-291. | MR | Zbl

[34] Saito (M.). - Modules de Hodge polarisables, Publ. RIMS, Kyoto Univ., t. 24, 1988, p. 849-995. | MR | Zbl

[35] Saito (M.). - Mixed Hodge Modules, Publ. RIMS, Kyoto Univ., t. 26, 1990, p. 221-333. | MR | Zbl

[36] Scherk (J.). - On the monodromy theorem for isolated hypersurface singularities, Inv. Math., t. 58, 1980, p. 289-301. | MR | Zbl

Cited by Sources: